Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Leptonycteris yerbabuenae

F. Russell Cole and Don E. Wilson
Mammalian Species
No. 797 (Aug. 9, 2006), pp. 1-7
Stable URL: http://www.jstor.org/stable/mammalianspecies.38.797.1
Page Count: 7
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Leptonycteris yerbabuenae
Preview not available

Page Thumbnails

Part of Sustainability